# SDR UIEA2022061300584

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- Engine: Ge CF680
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE # 1  EXHAUST NOZZLE  WEAR PAD AT THE 7 O' CLOCK  POSITION  MISSING FASTENER (1) .INSTALLED MISSING FASTENER AT ENGINE # 1 EXHAUST NOZZLE WEAR PAD AT THE 7 O' CLOCK POS AS PER B767-300 SRM 51-40-02-0G-0.)
